# SDR MALA010792

- Difficulty date: December 12, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Engine: Ge CT75A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2868 LT AIR VALVE LIGHT ILLUMINATED.  AIR RETURN TO DTW.  WEATHER CONDITIONS WARRANT THE RETURN.  MAINTENANCE REMOVED AND REPLACED THE LT GARRET VALVE, (SWAPPED LEFT TO RIGHT AND PROBLEM FOLLOWED) IAW SAAB MM CH 75.  OPS AND SECURITY CHECK GOOD.
